Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest opinion on medicines and insulin after kidney transplant

I have undergone kidney transplant in Feb.2008 successfully. I am on insulin since then. however,my sugar level is on higher side. I am on medicine like wyngraf 1solone 5 mg,cellcept500,pan,graf 1mg novorapid insulin (three times: 12,12 & 16 units and another insulin lantus 20 units). kindly adviseme.
Sat, 26 Jun 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

I cannot tell you what doses of insulin to take since I don't know what your sugar levels are (except that they are a bit high). These medicines need to be adjusted carefully over multiple visits to the doctor, and your doctor might consider continuous glucose monitoring to help determine what your doses should be.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Gerald Lee, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Insulin


Suggest opinion on medicines and insulin after kidney transplant

Hi, I cannot tell you what doses of insulin to take since I don t know what your sugar levels are (except that they are a bit high). These medicines need to be adjusted carefully over multiple visits to the doctor, and your doctor might consider continuous glucose monitoring to help determine what your doses should be. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Gerald Lee, Internal Medicine Specialist